Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The embedding theorem for the Besov and Triebel-Lizorkin spaces on spaces of homogeneous type


Author: Y.-S. Han
Journal: Proc. Amer. Math. Soc. 123 (1995), 2181-2189
MSC: Primary 46E35; Secondary 42B25
MathSciNet review: 1249880
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note the classical embedding theorem for the Besov and Triebel-Lizorkin spaces on $ {R^n}$ is generalized to the Besov and Triebel-Lizorkin spaces on spaces of homogeneous type. The proof is new even for $ {R^n}$ case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 42B25

Retrieve articles in all journals with MSC: 46E35, 42B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1249880-9
PII: S 0002-9939(1995)1249880-9
Keywords: Embedding theorem, Besov and Triebel-Lizorkin spaces, spaces of homogeneous type
Article copyright: © Copyright 1995 American Mathematical Society